# SDR SWIA202157310

- Difficulty date: February 2, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 43,634 hours, 36,927 cycles
- System (JASC): 5751 · Ailerons
- Part: Bolt
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AILERON O/B WING SIDE LUG I/B LEG CORRODED AND UPPER I/B AND O/B PLATE RUSTY / CORRODED.   (C-CHECK RO 4/2/2021)    FABRICATED RH AILERON O/B WING SIDE LUG IB LEG IB AND OB PLATES IAW SNIEO 601R10064 S02 DATED 2021-03-20 & 17 MAR 2021 & INSTALLED IAW CRJ 200 ARM 51-42-06 REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
